Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – H
Habiro, Kazuo
A functorial LMO invariant for Lagrangian cobordisms
Claspers and finite type invariants of links
Refined Kirby calculus for integral homology spheres
Unified quantum invariants for integral homology spheres associated with simple Lie algebras
Hagen, Mark
Boundaries and automorphisms of hierarchically hyperbolic spaces
Hierarchically hyperbolic spaces I: curve complexes for cubical groups
Haglund, Frédéric
On some convex cocompact groups in real hyperbolic space
Hall, Toby
Paper folding, Riemann surfaces, and convergence of pseudo-Anosov sequences
Unimodal generalized pseudo-Anosov maps
Haller, Stefan
Euler structures, the variety of representations and the Milnor—Turaev torsion
Hambleton, Ian
Cyclic group actions on contractible 4-manifolds
Permutations, isotropy and smooth cyclic group actions on definite 4—manifolds
The signature of a fibre bundle is multiplicative mod 4
Handel, Michael
Abelian subgroups of Out(Fn)
Area preserving group actions on surfaces
Entropy zero area preserving diffeomorphisms of S2
Global fixed points for centralizers and Morita's Theorem
Lipschitz retraction and distortion for subgroups of Out(F_n)
Periodic points of Hamiltonian surface diffeomorphisms
The free splitting complex of a free group I: hyperbolicity
Hanke, Bernhard
Homotopy groups of the moduli space of metrics of positive scalar curvature
Harada, Megumi
Connectivity properties of moment maps on based loop groups
Harper, John
Homotopy completion and topological Quillen homology of structured ring spectra
Hartnick, Tobias
Biharmonic functions on groups and limit theorems for quasimorphisms along random walks
Bounded cohomology via partial differential equations, I
Harvey, Shelly
Filtering smooth concordance classes of topologically slice knots
Homology and derived series of groups
Homology and derived series of groups II: Dwyer's Theorem
Homology cobordism invariants and the Cochran—Orr—Teichner filtration of the link concordance group
Knot concordance and higher-order Blanchfield duality
On the Cut Number of a 3—manifold
Haskins, Mark
Asymptotically cylindrical Calabi-Yau 3-folds from weak Fano 3-folds
Obstructions to special Lagrangian desingularizations and the Lagrangian prescribed boundary problem
Haslhofer, Robert
Uniqueness of the bowl soliton
Hass, Joel
Stabilization of Heegaard splittings
Hasselblatt, Boris
Contact Anosov flows on 3-manifolds
Hatcher, Allen
Erratum to “Stabilization for the automorphisms of free groups with boundaries”
Finiteness of classifying spaces of relative diffeomorphism groups of 3—manifolds
Stabilization for the automorphisms of free groups with boundaries
Hattori, Kota
+ The nonuniqueness of the tangent cone at infinity of Ricci-flat manifolds
Haugseng, Rune
The higher Morita category of $E_{n}$-algebras
Hausel, Tamas
Prym varieties of spectral covers
Hausmann, Markus
Symmetric products and subgroup lattices
Hayano, Kenta
Multisections of Lefschetz fibrations and topology of symplectic 4-manifolds
He, Siqi
The extended Bogomolny equations and generalized Nahm pole boundary condition
Hedden, Matthew
Khovanov module and the detection of unlinks
Knot Floer homology of Whitehead doubles
Manifolds with small Heegaard Floer ranks
The pillowcase and perturbations of traceless representations of knot groups
Heinonen, Juha
Quasisymmetric nonparametrization and spaces associated with the Whitehead continuum
Heller, Jeremiah
Primes and fields in stable motivic homotopy theory
Hensel, Sebastian
Realisation and dismantlability
Herald, Christopher
Gauge theoretic invariants of Dehn surgeries on knots
The pillowcase and perturbations of traceless representations of knot groups
Hernández-Corbato, Luis
About the homological discrete Conley index of isolated invariant acyclic continua
Hershkovits, Or
Mean curvature flow of Reifenberg sets
Sharp entropy bounds for self-shrinkers in mean curvature flow
Hess, Kathryn
Homotopy completion and topological Quillen homology of structured ring spectra
Long knots and maps between operads
Heusener, Michael
Infinitesimal projective rigidity under Dehn filling
Higson, Nigel
C*-Algebraic Higher Signatures and an Invariance Theorem in Codimension Two
Hilion, Arnaud
Growth and order of automorphisms of free groups and free Burnside groups
Himpel, Benjamin
A splitting formula for the spectral flow of the odd signature operator on 3—manifolds coupled to a path of SU(2) connections
Hind, Richard
Symplectic embedding of ellipsoids in dimension greater than four
Hirano, Yuki
Faithful actions from hyperplane arrangements
Hironaka, Eriko
Digraphs and cycle polynomials for free-by-cyclic groups
Hirsch, Jonas
Existence of minimizing Willmore Klein bottles in Euclidean four-space
Hirsch, Michael
A new algorithm for recognizing the unknot
Hodgson, Craig
1-efficient triangulations and the index of a cusped hyperbolic 3-manifold
The shape of hyperbolic Dehn surgery space
Veering triangulations admit strict angle structures
Hofer, Helmut
A general Fredholm theory III: Fredholm functors and polyfolds
Compactness results in Symplectic Field Theory
Hogancamp, Matthew
Categorified Young symmetrizers and stable homology of torus links
Hohloch, Sonja
Hypercontact structures and Floer homology
Holm, Tara
Connectivity properties of moment maps on based loop groups
Hom, Jennifer
An infinite-rank summand of topologically slice knots
Correction to the article "An infinite-rank summand of topologically slice knots"
Surgery obstructions and Heegaard Floer homology
Honda, Ko
Constructions controlees de champs de Reeb et applications
Factoring nonrotative T^2 x I layers
On the classification of tight contact structures I
Right-veering diffeomorphisms of compact surfaces with boundary II
Sutures and contact homology I
Tight contact structures and taut foliations
Honda, Nobuhiro
Toric LeBrun metrics and Joyce metrics
Honda, Shouhei
A weakly second order differential structure on rectifiable metric measure spaces
Hooper, W.
The invariant measures of some infinite interval exchange maps
Hopkins, Michael
Vanishing lines in generalized Adams spectral sequences are generic
Horbez, Camille
Central limit theorems for mapping class groups and Out(Fn)
Horel, Geoffroy
Operads of genus zero curves and the Grothendieck-Teichmuller group
Höring, Andreas
The fundamental group of compact Kähler threefolds
Horn, Peter
Filtering smooth concordance classes of topologically slice knots
Hou, Yong
Kleinian groups of small Hausdorff dimension are classical Schottky groups. I
Howie, Joshua
A characterisation of alternating knot exteriors
Hoyois, Marc
Affine representablity results in A^1-homotopy theory II: principal bundles and homogeneous spaces
Hruska, Geoffrey
Erratum to “Hadamard spaces with isolated flats”
Hadamard spaces with isolated flats, with an appendix written jointly with Mohamad Hindawi
Nonpositively curved 2—complexes with isolated flats
Packing subgroups in relatively hyperbolic groups
Hu, Shengda
Homological Lagrangian monodromy
Huang, Hongnian
An application of the Duistertmaat--Heckman Theorem and its extensions in Sasaki Geometry
Huang, Jingyin
Quasi-isometric classification of right-angled Artin groups I: The finite out case
Top dimensional quasiflats in CAT(0) cube complexes
Hughes, C.
Examples of exotic stratifications
Hulin, Dominique
Cubic differentials and finite volume convex projective surfaces
Humilière, Vincent
Towards a dynamical interpretation of Hamiltonian spectral invariants on surfaces
Hunsicker, Eugenie
Hodge and signature theorems for a family of manifolds with fibre bundle boundary
Hodge theory for intersection space cohomology
Hurder, Steven
Classifying matchbox manifolds
Hurtado, Sebastian
Continuity of discrete homomorphisms of diffeomorphism groups
Hutchings, Michael
Circle-valued Morse theory and Reidemeister torsion
Proof of the Arnold chord conjecture in three dimensions II
Rounding corners of polygons and the embedded contact homology of T3
Sutures and contact homology I
The Weinstein conjecture for stable Hamiltonian structures
Torsion contact forms in three dimensions have two or infinitely many Reeb orbits